# SDR SWIA2020042350270

- Difficulty date: April 7, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 43,474 hours, 40,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3113347
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR EDGE MEMBER FS 559+80- 574 LBL 37 HAS CORROSION AROUND SCREW HOLES   (C-CHECK) RO 4/21/2020   --BLENDED CORROSION FROM THE FLOOR EDGE MEMBER FS559+80 LBL37 "OUT OF LIMITS" REF BOMBARDIER REO.--REMOVED AND REPLACED FLOOR EDGE MEMBER FS559+80 - FS574 LBL37 AND CUT AWAY DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER REF BOMBARDIER REO  COMPLETED TASK CARD
